# SDR WX0A2015040872509

- Difficulty date: April 2, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT RT AFT EMER EXIT LIGHT INOPERATIVE & ASSEMBLY BROKEN.  R & R RT AFT TAIL COMPARTMENT E & E LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL IAW AMM 33-53-00.
